Mathematical Problems in Engineering
Volume 2005 (2005), Issue 2, Pages 185-194
Set differential equations with causal operators
1Department of Mathematics and Computer Science, Illinois Wesleyan University, Bloomington 61702-2900, IL, USA
2Department of Mathematics, Catholic University of America, Washington, DC 20064, USA
3Department of Mathematics, GVP College for PG Courses, Andhra University, Visakhapatnam, India
4Department of Mathematical Sciences, Florida Institute of Technology, Melbourne 32901, FL, USA
Received 21 October 2004
Copyright © 2005 Z. Drici et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain some basic results on existence, uniqueness, and
continuous dependence of solutions with respect to initial values
for set differential equations with causal operators.